# SDR DHL9980156C

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Cracked
- Location: Bs  910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING I/B UPPER AREA WING TO FUS FAIRING SUPPORT BRACKET AT FUSE 910 SUPPORT  CRACKED.  INSTALLED REPAIR PER SM 51-1-21, 2 X 6.5.
